# SDR 2025F00039

- Difficulty date: January 31, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Aircraft: XAAMC
- Make and model: Boeing 737852
- Aircraft serial: 36704
- Aircraft time: 42,059 hours, 16,414 cycles
- Engine: Cfmint CFM567B20
- Engine time: 31,420 hours, 12,634 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 453329039
- Part serial: YB045478
- Condition: Leaking
- Location: Nr 2 Eng
- Part time: 31,420 hours, 12,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE ENG 2 SHOW LOW OIL QTY (790 045 53)
